MIA cover

Mathematical Inequalities & Applications

Volume: 4

Year: 2001


Issue: 4 (October, 2001)
Article number / DOI Authors / Title Pages Abstract Article
04-42 Fuzhen Zhang: Matrix Inequalities by Means of Block Matrices 481–490 View View
04-43 Abdul Aziz, Wali Mohammad Shah: Integral mean estimates for polynomialis with restricted zeros 491–497 View View
04-44 B. G. Pachpatte: Inequalities for certain finite difference and sum-diference equations 499–506 View View
04-45 László Horváth: An Integral Inequality 507–513 View View
04-46 László Leindler: Classes of numerical sequences 515–526 View View
04-47 V. Lakshmikantham, K. N. Murty, J. Turner: Two-point boundary value problems associated with non-linear fuzzy differential equations 527–533 View View
04-48 R. Agarwal, M. Bohner, A. Peterson: Inequalities on Time Scales: A Survey 535–557 View View
04-49 Anna Canale, Loredana Caso, Maria Transirico: An extension of a theorem by C. Miranda in weighted spaces 559–571 View View
04-50 L. E. Payne, P. W. Schaefer: Decay results for the heat equation under radiation boundary conditions 573–584 View View
04-51 Benjamin Bordin, Sérgio A. Tozoni: An inequality on weighted Orlicz spaces for a vector-valued extension of the Hardy-Littlewood maximal operator on Sn and Pn() 585–598 View View
04-52 Bartosz Micherda: The properties of four elements in Orlicz-Musielak spaces 599–608 View View
04-53 Jaspal Singh Aujla: Perturbation bounds for certain operator functions 609–617 View View
04-54 Takayuki Furuta: Spectral order AB if and only if A(2p-r) ≥ (A(-r/2) Bp A(-r/2))(2p-r)/(p-r) for all p > r ≥ 0 and its application 619–624 View View
04-55 Yang Shiguo: Inequalities for volumes and medians of two simplices 625–630 View View
04-56 D. Borwein, J. Borwein, G. Fee, R. Girgensohn: Refined convexity and special cases of the Blaschke-Santalo inequality 631–638 View View